On the Dirichlet problem for degenerate elliptic systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 131-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a9,
author = {E. A. Baderko},
title = {On the {Dirichlet} problem for degenerate elliptic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {131--140},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a9/}
}
E. A. Baderko. On the Dirichlet problem for degenerate elliptic systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 131-140. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a9/